# SDR USAASB00055

- Difficulty date: February 28, 2000
- Submitted: July 12, 2000
- Operation: Air carrier
- Aircraft: N355US
- Make and model: Boeing 737301
- Aircraft serial: 23558
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: AR7077M3
- Condition: Failed
- Location: Stab Trim
- Part time: 28,205 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

PHL - FLT 1063 - EN ROUTE FROM RIC TO BOS, THE STABILIZER ELECTRIC TRIM HAD FAILED.  FLIGHT DIVERTED TO PHL AND LANDED WITHOUT FURTEHR INCDIENT.  NO EMEGENCY WAS DECLARED.  MAINTENANCE PERFORMED FUNCTIONAL CHECK ON STABILIZER TRIM SYSTEM AND FOUND ALL FUNCTIONS NORMAL.  REMOVED AND REPLACED THE STABILIZER TRIM ACTUATOR ASSY AS PRECAUTIONARY AND PERFORMED OPERATIONAL CHECK PER MM 27-41-71.  ALSO, REMOVED AND REPLACED STABILIZER TRIM SAFETY RELAY R66 AND STABILIZER CONTROL RELAY R64 (P/N 9123-8071) AS PRECAUTIONARY.  SYSTEM CHECKS NORMAL.  VISUALLY INSPECTED STABILIZER JACKSCREW AND GIMBAL AND MOUNTING OF CUTOFF SWITCHES.  NO DEFECTS NOTED.  (M)
